Diazepam Withdrawal and Tapering Help

<diazepam_withdrawal_help>

Diazepam was first marketed as Valium in 1963 and is a long-acting benzodiazepine with a half-life of one to three days, but peak plasma levels occur within 30-90 minutes. Diazepam is commonly used for anxiety, insomnia, muscle spasms, seizures, Meniere's Disease and restless leg syndrome because it possesses anti-anxiety, anticonvulsant, sedative, hypnotic, muscle relaxant and amnestic properties.

Diazepam binds to the GABA receptors, which are the most prevalent inhibitory (calming) neurotransmitter of the body. However, like all benzodiazepines, continued use of Diazepam down-regulates the GABA receptors and tolerance occurs, where a larger dose is required to have the same calming effect. After tolerance to Diazepam develops, the calming effect diminishes while anxiety and other excessive excitatory symptoms increase. This hyper-excitability is responsible for the wide and debilitating withdrawal symptoms if Diazepam is withdrawn too rapidly. Both a psychological and physical addiction to Diazepam can occur and therefore Diazepam is only recommended for short-term use. It is critical to not abruptly stop Diazepam , but rather to gradually lower the dose over an extended period of time to help minimize withdrawal symptoms.

Diazepam Withdrawal is skillfully handled by our experts, with potent Nutraceuticals to help lessen Diazepam withdrawal symptoms. We can help you.

Trust the experts and begin our program and escape Diazepam Addiction.

How Point of Return can Help You

The Point of Return Program is an in-home tapering program that allows you to gradually lessen the amount of Diazepam while also implementing the use of all-natural, calming nutraceuticals to helpease symptoms.  Diazpem is dangerous to abruptly or rapidly stop and our program is a proven, viable, low-cost option to Diazepam living your life while tapering.

We are prescription drug experts that specialize in Benzodiazepine withdrawals.

How Our Diazepam Withdrawal Program Works:

  • The nonprofit team at Point of Return expertly guide you through the Diazepam Withdrawal process.
  • Our Enhanced Nutraceuticals are provided to help minimize Diazepine Withdrawal.
  • We identify Interaction items to help make Diazepam withdrawal more comfortable
  • Our all-natural approach helps the need for more addictive medications to reduce Diazepam withdrawal symptoms.
  • Our physician recommended schedules allow your doctor to taper you off Diazepam correctly.

  • If you would like assistance to taper Diazepam please send our nonprofit a confidential inquiry, telephone tollfree 866.605.2333 or get started on our program today.

Included in Your Diazepam Withdrawal Program

diazepam withdrawal

*nutraceuticals are used throughout the taper








Our Taper Withdrawal Programs


Antidepressant Program
For all Antidepressant Medications. More..
Benzo and Sleeping PIll Program
For Sleeping Pill & Benzo Medications. More..
Protracted Withdrawal
For those off Medications and feel poorly. More..







 

 

 

    Content on this page requires a newer version of Adobe Flash Player.

    Get Adobe Flash player

    Disclaimer: *Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and must be done with their consent and support. More...

 




Diazepam Withdrawal Symptoms May Include:




abdominal pains, aching, agoraphobia, anxiety, blurred vision, body vibrations, changes in perception, diarrhea, distended abdomen, feeling of unreality, flu-like symptoms, flatulence, food cravings, hair loss, heart palpitations, heavy limbs, increased allergies, increased sense of smell, insomnia, lethargy, loss of balance, metallic taste, muscle spasms, nightmares, panic attacks, paranoia, persistent & unpleasant memories, severe headaches, shaking, short term memory loss, sore mouth and tongue, sound & light sensitivity, speech difficulties, sweating, suicidal thoughts, tinnitus, unusually sensitive, fear

Diazepam Abrupt Discontinuation Symptoms May Include:

suicidal ideation, violence, seizures, delusion, delirium, ptsd, psychosis, abdominal pains, aching, agoraphobia, anxiety, blurred vision, body vibrations, changes in perception, diarrhea, distended abdomen, feeling of unreality, flu-like symptoms, flatulence, food cravings, hair loss, heart palpitations, heavy limbs, increased allergies, increased sense of smell, insomnia, lethargy, loss of balance, metallic taste, muscle spasms, nightmares, panic attacks, paranoia, persistent & unpleasant memories, severe headaches, shaking, short term memory loss, sore mouth and tongue, sound & light sensitivity, speech difficulties, sweating, suicidal thoughts, tinnitus, unusually sensitive, fear, agitation/restlessness, akathisia, panic attacks, chest pain, depersonalization, vision issues, dry mouth, neuropathy pain, vision issues, gastrointestional issues, blood pressure problems, hallucinations, urinary frequency, mood swings, restless leg syndrome, tremor

Diazepam Side Effects May Include:

drowsiness, fatigue, light-headedness, loss of muscle coordination, Anxiety, blurred vision, changes in salivation, changes in sex drive, confusion, constipation, depression, difficulty urinating, dizziness, double vision, hallucinations, headache, inability to hold urine, low blood pressure, nausea, over stimulation, rage, seizures (mild changes in brain wave patterns), skin rash, sleep disturbances, slow heartbeat, slurred speech and other speech problems, stimulation, tremors, vertigo, yellowing of eyes and skin

Other Names for Diazepam (Valium, Apzepam, Stesolid, Vival, Apozepam, Hexalid, Valaxona, Ducene, Antenex)

Click here for more information on benzodiazepines...

    Withdrawal Brochure:

    Download our brochure to learn more about our tapering programs. MORE...

     

    Disclaimer: *Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and must be done with their consent and support. More...

Name

Email

Phone


Please enter the words MAKE THIS INQUIRY into the field below. It helps us avoid spam.


Message


*Your information will never be shared,
sold or made available to 3rd parties.

 

People We've Helped

My healing began with Point of Return!

"It has been one year this month of September since I began the program and today I am free of drugs." -Laura S., (Colorado) Effexor, Mirtazapam, Xanax, Tramadol

I was a poster child for the program!

"I followed it religiously and strived to make every day count toward my success. Within a few weeks I was feeling better." -Wendy H., (Texas) Restoril, Klonopin, Xanax, Ativan

Frequently Asked Questions: Answers to commonly asked questions. MORE...